# SDR ASAA2017012519553

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 41,344 hours, 13,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT EMERGENCY LIGHTS FAILED TO COME ON DURING THE EMERGENCY LIGHTS TEST.  ACFT GROUNDED. FOUND THE BATTERY PACK & POWER SUPPLY WAS FAULTY.  REPLACED BOTH IAW AMM 33-51-06/401. OPS CHECKED GOOD.
